# SDR DL72L992215

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163387
- Condition: Worn
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, THE OB LE UPPER SKIN WAS FOUND WITH WORN AREA APPROX 3 INCH LONG AT OB END.  THE SKIN WAS REPAIRED PER MM 57-52-0, FIG 803 BY REMOVING THE DAMAGED SKIN AND INSTALLING A SKIN FILLER AND DOUBLER.
